# SDR J7SA2020112400243

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N416FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010033
- Aircraft time: 3,308 hours, 2,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED FWD AND AFT EMERGENCY BATTERIES, IAW LEGACY 450/500 AMM 33-51-01.  OPERATIONS CHECK GOOD AT THIS TIME.  FWD P/N OFF/ON: 6450LS-00, S/N OFF: 000897, S/N ON: 000832.  AFT P/N OFF/ON: 6450LS-00, S/N OFF: 002269, S/N ON: 00675.
